MathSciNet Relay Station
MathSciNet bibliographic data
MR289548 (44 #6736) 15.85 (50.00)
Marinčuk, A. V.; Sibirskiĭ, K. S. Minimal polynomial bases of affine invariants of square matrices of order three. (Russian) Mat. Issled. 6 1971 vyp. 1 (19), 100–113.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement